Download this article
 Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Geodesic complexity of homogeneous Riemannian manifolds

Stephan Mescher and Maximilian Stegemeyer

Algebraic & Geometric Topology 23 (2023) 2221–2270
Bibliography
1 M Berger, Les variétés riemanniennes homogènes normales simplement connexes à courbure strictement positive, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 15 (1961) 179 MR133083
2 R L Bishop, Decomposition of cut loci, Proc. Amer. Math. Soc. 65 (1977) 133 MR478066
3 Z Błaszczyk, J G Carrasquel-Vera, Topological complexity and efficiency of motion planning algorithms, Rev. Mat. Iberoam. 34 (2018) 1679 MR3896245
4 G E Bredon, Topology and geometry, 139, Springer (1993) MR1224675
5 D C Cohen, L Vandembroucq, Topological complexity of the Klein bottle, J. Appl. Comput. Topol. 1 (2017) 199 MR3975552
6 O Cornea, G Lupton, J Oprea, D Tanré, Lusternik–Schnirelmann category, 103, Amer. Math. Soc. (2003) MR1990857
7 R J Crittenden, Minimum and conjugate points in symmetric spaces, Canadian J. Math. 14 (1962) 320 MR137077
8 D M Davis, Geodesics in the configuration spaces of two points in n, Tbilisi Math. J. 14 (2021) 149 MR4255247
9 D M Davis, M Harrison, D Recio-Mitter, Two robots moving geodesically on a tree, Algebr. Geom. Topol. 22 (2022) 785 MR4464465
10 D M Davis, D Recio-Mitter, The geodesic complexity of n–dimensional Klein bottles, New York J. Math. 27 (2021) 296 MR4209536
11 T tom Dieck, Algebraic topology, Eur. Math. Soc. (2008) MR2456045
12 M Farber, Topological complexity of motion planning, Discrete Comput. Geom. 29 (2003) 211 MR1957228
13 M Farber, Instabilities of robot motion, Topology Appl. 140 (2004) 245 MR2074919
14 M Farber, Topology of robot motion planning, from: "Morse theoretic methods in nonlinear analysis and in symplectic topology" (editors P Biran, O Cornea, F Lalonde), NATO Sci. Ser. II Math. Phys. Chem. 217, Springer (2006) 185 MR2276952
15 M Farber, Invitation to topological robotics, Eur. Math. Soc. (2008) MR2455573
16 M Farber, Configuration spaces and robot motion planning algorithms, from: "Combinatorial and toric homotopy" (editors A Darby, J Grbic, Z Lü, J Wu), Lect. Notes Ser. Inst. Math. Sci. Natl. Univ. Singap. 35, World Sci. (2018) 263 MR3792464
17 M Frumosu, S Rosenberg, Lefschetz theory, geometric Thom forms and the far point set, Tokyo J. Math. 27 (2004) 337 MR2107507
18 J Gallier, J Quaintance, Differential geometry and Lie groups : a computational perspective, 12, Springer (2020) MR4164718
19 S Gallot, D Hulin, J Lafontaine, Riemannian geometry, Springer (2004) MR2088027
20 H Gluck, D Singer, Scattering of geodesic fields, I, Ann. of Math. 108 (1978) 347 MR506991
21 M Goresky, R MacPherson, Stratified Morse theory, 14, Springer (1988) MR932724
22 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
23 S Helgason, Differential geometry, Lie groups, and symmetric spaces, 80, Academic (1978) MR514561
24 J I Itoh, T Sakai, Cut loci and distance functions, Math. J. Okayama Univ. 49 (2007) 65 MR2377171
25 S Kobayashi, K Nomizu, Foundations of differential geometry, I, Interscience (1963) MR0152974
26 J M Lee, Introduction to smooth manifolds, 218, Springer (2013) MR2954043
27 J M Lee, Introduction to Riemannian manifolds, 176, Springer (2018) MR3887684
28 M Mainkar, B Schmidt, Metric foliations of homogeneous three-spheres, Geom. Dedicata 203 (2019) 73 MR4027585
29 H Mas-Ku, E Torres-Giese, Motion planning algorithms for configuration spaces, Bol. Soc. Mat. Mex. 21 (2015) 265 MR3377991
30 J R Munkres, Topology: a first course, Prentice-Hall (1975) MR0464128
31 B O’Neill, Semi-Riemannian geometry : with applications to relativity, 103, Academic (1983) MR719023
32 V Ozols, Cut loci in Riemannian manifolds, Tohoku Math. J. 26 (1974) 219 MR390967
33 P Petersen, Riemannian geometry, 171, Springer (2016) MR3469435
34 D Recio-Mitter, Geodesic complexity of motion planning, J. Appl. Comput. Topol. 5 (2021) 141 MR4224156
35 T Sakai, On cut loci of compact symmetric spaces, Hokkaido Math. J. 6 (1977) 136 MR643657
36 T Sakai, On the structure of cut loci in compact Riemannian symmetric spaces, Math. Ann. 235 (1978) 129 MR500710
37 T Sakai, Cut loci of compact symmetric spaces, from: "Minimal submanifolds and geodesics" (editor M Obata), North-Holland (1979) 193 MR574265
38 T Sakai, Cut loci of Berger’s spheres, Hokkaido Math. J. 10 (1981) 143 MR616949
39 A S Schwarz, The genus of a fiber space, Trudy Moskov. Mat. Obšč. 10 (1961) 217 MR0154284
40 A D Weinstein, The cut locus and conjugate locus of a riemannian manifold, Ann. of Math. 87 (1968) 29 MR221434